# SDR V0XR20231117AV2

- Difficulty date: September 27, 2023
- Submitted: November 17, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14530380401
- Condition: Cracked
- Location: Zone 100
- Part time: 45,271 hours, 34,795 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE I FRAME WEB 04 CRACKED CAUSED BY HINGE OVER EXTENDED. REPAIRED IAW EMBRAER ETD2023-145-024609 REV .:/
